Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Allergic to antibiotic - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Asthma and Allergy
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions

Doctor :   hi
User :   hi, I'm 24
Doctor :   how can i help you
User :   I had an antibiotic reaction want to know how to get checked for what type I'm allergic too
User :   ate ciprofloxycin got red rashes
Doctor :   ok
User :   does that mean I'm allergic to PENCYLLIN on the whole ?
Doctor :   how many tablets u took
User :   I took one then I took an anti allergic then I took another one
User :   2 to be exact
Doctor :   if u have reactions for particular medicine
Doctor :   stop the mediicne
Doctor :   consult the physician
User :   if I go for surgery some day will my life be in danger because I"m allergic to antibiotics
User :   okz
Doctor :   other rashes did u have breathing difficulty
User :   no the strange thing is that I was having an asthama episode and it also happened when I took paracetamol 500 mg
Doctor :   ok
User :   but the doctor told me that the rashes were tell tale signs of antibiotic reaction
Doctor :   Ciprofloxacin is fluoroquinolone
Doctor :   yes it could
Doctor :   penicillin is Beta-lactams
Doctor :   these are two different drugs

Doctor :   anti biotics i mean
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor